# SDR CALA0800797

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 650465255
- Condition: Cracked
- Location: Bs 380 S19-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BODY STATION 380 BETWEEN S19R AND S20R APPEARS WAVY AT OLD REPAIR.  EVALUATE AND REPAIR IF REQUIRED.  REMOVED DAMAGED FAILSAFE AND REPAIRED IAW B737 SRM 51-70-11.
